Separate names with a comma.
Discussion in 'Et Cetera, Et Cetera' started by Nelly Gay, Sep 19, 2006.
Has anyone experience of the above tricyclic anti-depressant ?
it can cause priapism.....a rare side effect
rare and PAINFUL! *knows from fisthand experience with Trazodone*
What exactly you looking for Nelly? Perhaps i can be of help?
I always found it mean when a patient had both anxiety/depression and premature ejaculation and the doctor would prescribe trazodone.....effectively giving the guy priapism but shooting way too early
I didn't think anyone bothered to use that as an anti depressant. Works so well as a sleep aid.
I took it as a sleep aide. Let's just say, within 3 hours of taking it i was no longer able to sleep. Priapism isn't just a hard-on that lasts forever... it HURTS.
I was prescribed Trazadone to come off Prozac which is apparently very addictive.
Word is the two in combination can be dangerous .....
I can probably name 200 drugs that are used off-label.....especially psychiatric drugs
I take it for PLMD - a parkison's like jerking of the limbs during sleep. It dovetails nicely with my effexor, but I've never experienced priapism from it.
its an uncommon side effect that gets a lot of attention